Title: Standard orthogonal polynomials-based solution of fuzzy differential equations

Authors: Snehashish Chakraverty; Smita Tapaswini

Addresses: Department of Mathematics, National Institute of Technology Rourkela, Odisha – 769 008, India ' Department of Mathematics, National Institute of Technology Rourkela, Odisha – 769 008, India

Abstract: This paper proposes a new method to solve nth order fuzzy differential equations using collocation type of method. In the solution procedure Legendre polynomials are used in the collocation method. Three different cases have been considered for the analysis. Known example problems are solved using the proposed procedure. Obtained results are compared with the exact solution in order to illustrate the efficiency and reliability of the proposed method. Solutions are depicted in term of figures and tables.

Keywords: Gaussian fuzzy numbers; Legendre polynomials; nth order; fuzzy differential equations; FDEs; fuzzy logic; orthogonal polynomials; collocation.

DOI: 10.1504/IJFCM.2014.064236

International Journal of Fuzzy Computation and Modelling, 2014 Vol.1 No.1, pp.51 - 71

Received: 24 May 2013
Accepted: 21 Jan 2014

Published online: 08 Aug 2014 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article